# SDR CALA9700650

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19206
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Cracked
- Location: Nr 3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN LT WING NR 3 SPOILER INBOARD HINGE.  THE HINGE WAS REMOVED, A NEW HINGE WAS FABRICATED AND INSTALLED IAW SRM 51-30-2.
